MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 PINN SECTOR W/GRIPTION 64MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC 1818910 PINN SECTOR W/GRIPTION 64MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121732064
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Synovitis (2094); No Code Available (3191)
Date of Event 05/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Customer is reporting a competitor (link) hip head dia 40 mm to luxate from depuy constrained liner when the ring was still closed.See attached x-rays.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint: (b)(4).Investigation summary: conclusion and justification status: following inspection of the returned products and review of the information received, it was concluded that it was unlikely that a depuy manufacturing defect was present.The complaint shall be closed with an undetermined conclusion, it shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be reviewed and further investigation completed as required.

Brand Name
PINN SECTOR W/GRIPTION 64MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7675250
Report Number1818910-2018-64163
Device Sequence Number13805284
Product Code JDI
UDI-Device Identifier10603295010364
UDI-Public10603295010364
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121732064
Device Lot NumberHJ4109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;